HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On some Lambert-like series

Abstract : In this note, we study radial limits of power and Laurent series which are related to the Lerch zeta-function or polylogarithm function. As has been pointed out in [CKK18], there have appeared many instances in which the imaginary part of the Lerch zeta-function was considered by eliminating the real part by considering the odd part only. Mordell studied the properties of the power series resembling Lambert series, and in particular considered whether the limit function is a rational function or not. Our main result is the elucidation of the threshold case of b_n = 1/n studied by Mordell [Mor63], revealing that his result is the odd part of Theorem 1.1 in view of the identities (1.9), (1.5). We also refer to Lambert series considered by Titchmarsh [Tit38] in connection with Estermann's zeta-functions.
Document type :
Journal articles
Complete list of metadata

Cited literature [55 references]  Display  Hide  Download

Contributor : Srinivas Kotyada Connect in order to contact the contributor
Submitted on : Friday, May 1, 2020 - 10:21:24 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM


Publisher files allowed on an open archive




P Agarwal, S Kanemitsu, T Kuzumaki. On some Lambert-like series. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker - 2019, pp.100 - 110. ⟨10.46298/hrj.2020.6461⟩. ⟨hal-02554284⟩



Record views


Files downloads